Advertisement

Mathematical Notes

, Volume 72, Issue 5–6, pp 858–862 | Cite as

Diophantine Problems for q-Zeta Values

  • V. V. Zudilin
Article
irrationality measure zeta value basic hypergeometric series Eisenstein series hypergeometric transformation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    G. Pólya and G. Szegö, Problems and Theorems in Analysis, Pt. 2, 3rd ed., Springer-Verlag, New York, 1976.Google Scholar
  2. 2.
    M. Kaneko, N. Kurokawa, and M. Wakayama, E-print math.QA/0206171 (June 2002).Google Scholar
  3. 3.
    E. M. Nikishin, Mat. Sb. [Math. USSR-Sb.], 109 (151) (1979), no. 3 (7), 410-417.Google Scholar
  4. 4.
    L. A. Gutnik, Acta Arith., 42 (1983), no. 3, 255-264.Google Scholar
  5. 5.
    Yu. V. Nesterenko, Mat. Zametki [Math. Notes], 59 (1996), no. 6, 865-880.Google Scholar
  6. 6.
    G. V. Chudnovsky, Ann. of Math. (2), 117 (1983), no. 2, 325-382.Google Scholar
  7. 7.
    E. A. Rukhadze, Vestnik Moskov. Univ. Ser. I Mat. Mekh. [Moscow Univ. Math. Bull.] (1987), no. 6, 25-29.Google Scholar
  8. 8.
    M. Hata, J. Reine Angew. Math., 407 (1990), no. 1, 99-125.Google Scholar
  9. 9.
    G. Rhin and C. Viola, Acta Arith., 77 (1996), no. 1, 23-56.Google Scholar
  10. 10.
    G. Rhin and C. Viola, Acta Arith., 97 (2001), no. 3, 269-293.Google Scholar
  11. 11.
    G. Gasper and M. Rahman, Basic Hypergeometric Series, Encyclopedia of Mathematics and its Applications, Cambridge Univ. Press, Cambridge, 1990.Google Scholar
  12. 12.
    P. Bundschuh and K. Väänänen, Compositio Math., 91 (1994), 175-199.Google Scholar
  13. 13.
    Assche W. Van, The Ramanujan J., 5 (2001), no. 3, 295-310.Google Scholar
  14. 14.
    V. V. Zudilin (W. Zudilin), Manuscripta Math., 107 (2002), no. 4, 463-477.Google Scholar
  15. 15.
    E. Heine, J. Reine Angew. Math., 34 (1847), 285-328.Google Scholar
  16. 16.
    V. V. Zudilin (W. Zudilin), E-print math.NT/0206176 (August 2001).Google Scholar
  17. 17.
    V. V. Zudilin, Mat. Sb. [Russian Acad. Sci. Sb. Math.], 193 (2002), no. 8, 49-70.Google Scholar
  18. 18.
    Yu. V. Nesterenko, Mat. Sb. [Russian Acad. Sci. Sb. Math.], 187 (1996), no. 9, 65-96.Google Scholar
  19. 19.
    R. Apéry, Astérisque, 61 (1979), 11-13.Google Scholar
  20. 20.
    R. Askey, Appl. Anal., 8 (1978), 125-141.Google Scholar
  21. 21.
    H. Exton, q-Hypergeometric Functions and Applications, Ellis Horwood Ser. Math. Appl., Ellis Horwood, Chichester, 1983.Google Scholar
  22. 22.
    F. Lindemann, Math. Annalen, 20 (1882), 213-225.Google Scholar
  23. 23.
    G. E. Andrews, R. Lewis, and Z.-G. Liu, Bull. London Math. Soc., 33 (2001), 25-31.Google Scholar
  24. 24.
    T. Matala-aho and K. Väänänen, Bull. Austral. Math. Soc., 58 (1998), 15-31.Google Scholar
  25. 25.
    M. Waldschmidt, J. Théorie des nombres de Bordeaux, 12 (2000), 581-595.Google Scholar

Copyright information

© Plenum Publishing Corporation 2002

Authors and Affiliations

  • V. V. Zudilin
    • 1
  1. 1.M. V. Lomonosov Moscow State UniversityRussia

Personalised recommendations